Can the probioticBoulardll Max cause bloating , cramps stomach aches and headaches .I have Crohn's disease and it's spose to help my diarrhea , but it does constipated me . I've been on it for 8 days
You\'ll do best if you stopped using this drug as it seems to further aggravate your conditions. Did you have it prescribed by your doctor? If so, it doesn\'t hurt one bit to see another doctor and see what he will say on this drug. Not everyone is allergic to drugs but you\'re experiencing pain and stomach aches, so, like I said, best if you went to another doctor as a second option. Not all doctors are good or know the millions of medicines and drugs and their side effects. Perhaps your doctor doesn\'t know. If you simply went to a drug store and purchased it yourself, then you should still consider stopping using it. You can also find out all about this drug on the Internet. Or I can give you a general example on what the drug is and what side effects you\'re likely to experience. Probiotics contain different types of micro-organisms such as yeast (saccharomyces boulardii) and bacteria (such as lactobacillus, bifidobacterium). Micro-organisms (flora) are naturally found in the stomach, intestine and vagina. Some conditions, such as antibiotic use or travel, can change the normal balance of bacteria or yeast. Probiotics are used to improve digestion and restore normal flora, but not always, it also depends on your diet type. Probiotics have been used to treat bowel problems such as diarrhea, irritable bowel, eczema, intestinal yeast infection, lactose intolerance, and urinary tract infections. The side effects are immediately recognized by an increase in stomach gas or bloating and cramps, or in some cases a facial rash, itch body, dizziness, difficult breathing. If these effect persists or worsens after a few days, your should immediately stop using it, notify your doctor or pharmacist promptly or, like I said, seek a second option, visit a new doctor, or, again, search the Internet for additional answers on the potency and side effect of this drug. Hope this info helps.
Jun 16, 2014 |
Health & Beauty